# SDR 0100139950

- Difficulty date: January 15, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- Aircraft time: 82,642 hours, 73,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL BEAM TOP END, ON BULKHEAD FS 756, SL 28 RT.  STOP DRILLED CRACK, FABRICATED ANGLES FROM .050 CRES, HEAT TREATED PASSIVATED AND CLAD PLATED.  INSTALLED PER EA 99-177604.
